Boundedness and stability of solutions to difference equations

Hdl Handle:
http://hdl.handle.net/10034/14564
Title:
Boundedness and stability of solutions to difference equations
Authors:
Edwards, John T.; Ford, Neville J.
Abstract:
This article discusses the qualitative behaviour of solutions to difference equations, focusing on boundedness and stability of solutions. Examples demonstrate how the use of Lipschintz constants can provide insights into the qualitative behaviour of solutions to some nonlinear problems.
Citation:
Journal of computational and applied mathematics, 140(1-2), 2002, pp. 275-289.
Publisher:
Elsevier Science
Publication Date:
2002
URI:
http://hdl.handle.net/10034/14564
DOI:
10.1016/S0377-0427(01)00480-0
Additional Links:
http://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#description
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
0377-0427
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorEdwards, John T.en
dc.contributor.authorFord, Neville J.en
dc.date.accessioned2007-11-13T12:08:18Zen
dc.date.available2007-11-13T12:08:18Zen
dc.date.issued2002en
dc.identifier.citationJournal of computational and applied mathematics, 140(1-2), 2002, pp. 275-289.en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/S0377-0427(01)00480-0en
dc.identifier.urihttp://hdl.handle.net/10034/14564en
dc.descriptionThis article is not available through ChesterRep.en
dc.description.abstractThis article discusses the qualitative behaviour of solutions to difference equations, focusing on boundedness and stability of solutions. Examples demonstrate how the use of Lipschintz constants can provide insights into the qualitative behaviour of solutions to some nonlinear problems.en
dc.language.isoenen
dc.publisherElsevier Scienceen
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#descriptionen
dc.subjectdifference equationsen
dc.subjectLipschitz constantsen
dc.subjectboundednessen
dc.subjectstabilityen
dc.titleBoundedness and stability of solutions to difference equationsen
dc.typeArticleen
dc.format.digYESen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.